ok so here's the deal. been on antibiotics, got told to take them for 10 days and had to use condoms for that time and also for 7 days after coz it affects the birth control pill i am on.
felt better so only took the antibiotics for 3 days...bad i know...but anyway, waited the 7 days after and then stopped using condoms, and i was due on friday (always regular since iv been on the pill) and no period arrived.
ps. been with my bf for a year now, both been tested, both clean so the double dutch advice isnt needed thanks
Turn on thread page Beta
worried? yes watch
- Thread Starter
- 08-10-2006 17:38
Offline20ReputationRep:TSR Support Team
- TSR Support Team
- 08-10-2006 17:49
Really you should follow the guidlines and not take chances like that.
- 08-10-2006 18:00
by not taking the antibiotics you could potentialy incubate an antibiotic resistant bug which you could then unknowingly pass on to somone else. kinda selfish dont you think?
- 08-10-2006 18:01
Wait a couple more days then see your doctor about a test. Sometimes it takes a while for a period to come during a break, and it could be that the antibiotics interferring with the contraceptives have messed up your cycle. Your doctor will know.
- 08-10-2006 19:33
you neeeeeed to finish any course of antibiotics...did no one ever tell you that???.....wait a bit adn then get a preg test